# SDR RAIA980815

- Difficulty date: August 24, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N433AM
- Make and model: Bag JETSTM3201
- Aircraft serial: 885
- System (JASC): 6120 · Propeller Controlling System
- Part: Monopole
- Part number: 1680640
- Condition: Failed
- Location: Lt Engine
- Part time: 14,859 hours
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

FLT 7054 - STL - LEFT SRL CAPTION ILLUMINATED ON TAKEOFF ROLL.  MAINTENANCE REPLACED LEFT ENGINE PROPELLER GOVERNOR MONOPOLE.  (M)
